# SDR AALA20161019010

- Difficulty date: October 19, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 7,963 hours, 904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0202366003
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY LIGHT LENS MISSING AT 3F RIGHT LAVATORY ON AFT SIDE.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW 33-51-05.
